Discussions that mention aciphex

Gallbladder board


imvic,
You need to start takng a water soluble fiber supplement so that you are regular w/o straining. A person needs 25 to 35 grams of fiber daily for their intestines to function properly. I like and use Equate from Wal Mart --- psyllium like what is in Metamucil. Make sure you follow direction about drinking enough water. Also when you first start it will cause some GAS but take it slow and with continued use the gas will go away. Psyllium is brokendown by digestion and ferments resulting in the gas.

You should elevate the head of your bed about 4 to 6 inches so stomach acids don't flow up your esophagus while sleeping. Also all PPIs don't work the same -- you may have to change to another PPI like Nexeum, Prilosec, or Aciphex so your stomach will empty faster. It should be empty after 2 or 3 hours at most.
Chest tightness and pain can be caused by a deficiency of magnesium in your diet. Lack of this mineral can result in cramping as well as spasms and it is believed about 80% of people are deficient. Every cell in your body contains magnesium and 67% is in the bones. But the magnesium in the cells prevents muscle spasms and cramping. You need it anyway so you can absorb calcium to prevent Oteoporosis!!

If you haven't --- You need to have your Gallbladder functionally tested. Also, an acidic post nasal drip can really irritate your esophagus--- almost as much as stomach acids --- so you need to deal with that. It may be an allergy.
---------------------------------------------------

Susan,
Having diarrhea after having your GB removed happens in about 5% of the people. It is caused by too moch bile being produced by your liver and not having a GB to hold it until it is needed to digest fats.

The common treatment is to take a medication that absorbs the bile before it reached the colon. If it reaches the Colon --- you have diarrhea.

Questran is one medication that is used. Look up bile salt diarrhea on Google--- There is alot of information there!!

God Bless---Harry